# SDR YENA2023120401528

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 42,222 hours, 27,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8428, BTV-JFK. ' FUME EVENT-STRONG DIRTY SOCK ODOR ON TAKEOFF AND LANDING/TAXI IN; PERFORMED  FIM TASK FIM 21-20-00-810-801-A  AND 21-20-00-810-803-A BOTH  PACKS OPERATED USING ENGINE AND APU BLEED NO EVIDENCE OF ODOR FOUND AIRCRAFT CONSIDERED SERVICEABLE.'
